On the validity of factorization law for the entanglement evolution of two qubits
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (21): 210304     doi:10.7498/aps.61.210304
GENERAL Current Issue| Archive| Adv Search  |   
On the validity of factorization law for the entanglement evolution of two qubits
Huo Ya-Jing, Li Jun-Gang
School of Physics, Beijing Institute of Technology, Beijing 100081, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn